# SDR SWIA2024051700016

- Difficulty date: May 16, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 48,442 hours, 36,166 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Warning Message
- Condition: False Activation
- Location: Anti-Ice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ANTI-ICE DUCT RED WARNING EICAS. AT CRUISE FL340. COMPLIED WITH QRH. MESSAGE DID NOT REAPPEARTROUBLESHOT ANTI-ICE DUCT WARNING IN REF TO CRJ 700 FIM 36-21-05.  NO DAMAGE FOUND.  COULD NOT DUPLICATE FAULT.  RAN ENGINES IN REF TO CRJ 700 AMM 71-00-00.   PERFORMED PRESSURIZATION OF THE WING ANTI-ICE SYSTEM AND STILL COULD NOT DUPLICATE FAULT.  NO HISTORY NOTED.  OPS CHECK GOOD AT THIS TIME.
